# SDR HEEA0015492

- Difficulty date: August 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N403PH
- Make and model: Bell 407
- Aircraft serial: 53177
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 407375003107
- Condition: Intermittent
- Location: Torque
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORQUE INDICATOR INTERMITTENTLY INDICATING ZERO, LCD TEST GOOD, INDICATOR CAN SOMETIMES BE RESTROYED BY REMOVING AND RE-APPLYING POWER.
